Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

My breasts started hurting and I was nauseous. are these symptoms are just for periods ?

Hi, I stopped my birth control pill on Jan 31 2010. Then I got my period on Feb 4th. Then again I got my period on Feb 21 2010.So I called my GYn and she said it is fine because you stopped your birth control pills .Usually when i was on pill my cycle is 28 days.So after that during march 8 and 9 th 2010 my breats started hurting and I was nauseous.So I had an appt with dr and she said i might be pregnant and took blood test and it was negative. I was not preggo.After that I was fine except for the breats. It was hurting not so badly but still hurting.So now i expect my period this weekend (March 20) and since monday(march 15) i am having these cramps and lower abdomen pain and my thighs are hurting.Those are the exact symptoms of my periods and evrytime i think i am getting my periods and i dont. I dont know what to do.PLease help me.Should I have to wait until this weekend and do an HPT or do it now or are these symptoms are just for periods ?
Asked On : Thu, 18 Mar 2010
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Hi.. It may be just the usual premenstrual symptoms and not pregnancy as suggested by your doctor.. However, if you are sexually active and have had unprotected sexual intercourse, and if you miss your periods again, it would be a wise choice to get the pregnancy test done, to confirm the pregnancy just in case..

Answered: Wed, 7 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor